# SDR C2XA00BT044

- Difficulty date: July 6, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Stud
- Condition: Corroded
- Location: Rt Mlg Ground
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 2920 - CREW REPORTED RIGHT MAIN LANDING GEAR UNLOCK INDICATION ON SYSTEM NR 2.  MAINTENANCE CLEANED CORROSION ON GROUNDING STUD 5056VN, PSEU TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
